U.S. doctors online nowAsk doctors free
Mineral Bluff, GA
A 22-year-old male asked:

I got a decadron (dexamethasone) injection yesterday at my doctor's office. will it make me hurt all over? it's like all my joints are hurting and aching really bad!

1 doctor answer1 doctor weighed in
Dr. Howard Feinberg
Rheumatology 37 years experience
No: This is not a normal reaction to Decadron (dexamethasone). It is a possible side effect from any steroid injection. It will normally go away in 24-48 hours. If it does not improve you will need to see your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 18, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.